default-icon
Dirt coming around penis
Its fungus,I have been using dermolam cream and it helps. But whenever i stop using dermolam it comes again. I have no iritations. But it seems spreading slowly when i stop dermolam. No cream else helps. Please do help me find a permanent solution.
239 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Consult a Homoeopathic Physician nearby ur town, you will get a permanent solution.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.